Sorry, your search did not match any doctors. Here are some other doctors that we have hand
picked for you!
Show Doctors near me
That's all we have from Doiwala, Dehradun. Here are some top doctors from nearby cities
Doctors for Aspirin Overdose in Doiwala, Dehradun
ratings and reviews)
Aspirin Overdose or Aspirin poisoning is acute or chronic poisoning that occurs due to an overdose of Aspirin or other salicylates. A single overdose is termed as an acute overdose, while continuous overdose is called chronic overdose. Common symptoms may range from mild to severe nausea, vomiting, headache, dizziness, tinnitus, lethargy and cerebral oedema. Severe Aspirin Overdose may lead to death. More severe dosage may show signs of high temperature, hallucinations, low blood glucose and potassium, seizure, coma and cerebral oedema.
HOW IS ASPIRIN OVERDOSE DIAGNOSED?
The medical practitioner will perform a physical examination to diagnose the poisoning. He may suggest laboratory tests and blood tests to look for damage in the organ systems which could be harmed by Asprin overdose.
HOW IS ASPIRIN OVERDOSE TREATED?
Treatment of acute overdose is done by resuscitation, which is followed by gastric decontamination by administering activated charcoal for adsorbing aspirin present in the GI tract. Haemodialysis may be done for removing aspirin from the blood. Administering intravenous fluids like dextrose and alkalization of the urine are other treatment methods.
DID YOU KNOW?
You must rush immediately to the hospital emergency as the overdose requires medical attention. If treatment is delayed or the overdose is large enough, symptoms will continue to get worse. Breathing becomes extremely rapid or may stop and lead to seizures, high fevers, or death.